Alert archive / Kentucky / Wind Advisories in 2007

Wind Advisory 1, NWS Paducah, KY

June 6, 20074 states

NWS Paducah, KY issued this wind advisory at Jun 6, 2007, 1:14 PM CDT for 4 states. It took effect at Jun 7, 2007, 10:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 6, 2007, 1:14 PM CDT (18:14 UTC)
In effect from
Jun 7, 2007, 10:00 AM CDT
Expired
Jun 7, 2007, 5:36 PM CDT
In force
8 hr
Issued by
NWS Paducah, KY
All 58 counties

Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1245 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KPAH 061814
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
114 PM CDT WED JUN 6 2007

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-070500-
/O.NEW.KPAH.WI.Y.0001.070607T1500Z-070608T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
114 PM CDT WED JUN 6 2007

...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT THURSDAY. 

AN APPROACHING LOW PRESSURE SYSTEM WILL BEGIN TO INCREASE WINDS
ACROSS THE AREA AS EARLY AS TONIGHT...WITH SIGNIFICANT WINDS AND
GUSTS EXPECTED DURING MAINLY THE AFTERNOON AND EARLY EVENING HOURS
ON THURSDAY.

EXPECT SOUTH WINDS TO PICK UP INTO THE 10 TO 20 MPH RANGE BY
SUNRISE THURSDAY. THEN DURING THE DAYTIME THURSDAY...GOOD SUNSHINE
WILL MIX STRONGER WINDS ALOFT DOWN TO THE SURFACE. BY MIDDAY
THURSDAY...AND CONTINUING THROUGH THE AFTERNOON...SOUTH WINDS WILL
AVERAGE IN THE 15 OR 20 MPH RANGE ON THE LOW END AVERAGE...TO 30
OR 35 MPH ON THE HIGH END AVERAGE. ADD TO THAT OCCASIONAL
GUSTINESS WHICH MAY PEAK ACTUAL WIND SPEEDS UPWARDS TO 45 MPH AT
TIMES. THE WIND SHOULD BEGIN TO DIMINISH AFTER SUNSET AND BY 10 PM
WILL BE BACK WELL BELOW ADVISORY THRESHOLDS.

SPECIAL ATTENTION TO RECREATIONISTS ON AREA LAKES...WIND SPEEDS
OUT OF THE SOUTH WILL CARRY ALONG THE FETCH OF KENTUCKY AND
BARKLEY...WHICH MAY RESULT IN WIND SPEEDS EVEN HIGHER THAN
EXPECTED. INCREASED SWELLS AND WAVE HEIGHTS MUCH GREATER THAN
NORMAL ARE SURE TO OCCUR...EVEN DURING AN OTHERWISE SUNNY AND
PLEASANT DAY. NOTE TOO FOR CAMPERS THAT TENT AND AWNING MAY BE
ADVERSELY AFFECTED BY THE EXPECTED HIGH WINDS.

OTHER CAUTIONS DURING WIND ADVISORY...WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. SMALL
OBJECTS SUCH AS DECK AND POOL FURNITURE...INCLUDING
CANOPYS...TARPS...AND SUNBRELLAS...MAY BECOME DAMAGED.

ALSO NOTE THAT DURING THE HEAT OF THE DAY...YOU SHOULD BE CAREFUL
TO STAY HYDRATED...AS STRONGER WINDS MAY MASK AN INDIVIDUALS
REALIZATION OF HOW MUCH THEY ARE OR ARE NOT PERSPIRING. 

$$
6 follow-up statements
000 
WWUS73 KPAH 070245
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
945 PM CDT WED JUN 6 2007

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-071045-
/O.CON.KPAH.WI.Y.0001.070607T1500Z-070608T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
945 PM CDT WED JUN 6 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
THURSDAY. 

A DEEP LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS...AND
STRONG HIGH PRESSURE JUST OFF THE ATLANTIC COAST...WILL
RESULT IN A TIGHT PRESSURE GRADIENT ACROSS THE REGION ON
THURSDAY. THIS GRADIENT WILL PRODUCE WINDY CONDITIONS...
ESPECIALLY FROM MID MORNING THROUGH LATE AFTERNOON THURSDAY. 

SOUTH WINDS FROM 15 TO 30 MPH...WITH GUSTS AS HIGH AS 
40 TO 45 MPH WILL BE POSSIBLE. THE WINDY CONDITIONS WILL
RESULT IN HAZARDOUS BOATING CONDITIONS ON AREA LAKES. HIGH
PROFILE VEHICLES WILL ALSO ENCOUNTER ADVERSE CONDITIONS.
PERSONS SHOULD SECURE OUTDOOR ITEMS. WIND GUSTS OVER 40 MPH
CAN BRING DOWN TREE LIMBS AND EVEN SMALL OR OLDER WEAK
TREES.

$$
000 
WWUS73 KPAH 071045
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
545 AM CDT THU JUN 7 2007

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-071845-
/O.CON.KPAH.WI.Y.0001.070607T1500Z-070608T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
545 AM CDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM CDT THIS EVENING. 

A DEEP LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS...AND STRONG
HIGH PRESSURE JUST OFF THE ATLANTIC COAST...WILL RESULT IN A
TIGHT PRESSURE GRADIENT ACROSS THE REGION ON TODAY. THIS
GRADIENT WILL PRODUCE WINDY CONDITIONS...ESPECIALLY FROM MID
MORNING THROUGH LATE AFTERNOON.

SOUTH WINDS FROM 15 TO 30 MPH...WITH GUSTS AS HIGH AS 40 TO
45 MPH WILL BE POSSIBLE. THE WINDY CONDITIONS WILL RESULT IN
HAZARDOUS BOATING CONDITIONS ON AREA LAKES. HIGH PROFILE VEHICLES
WILL ALSO ENCOUNTER ADVERSE CONDITIONS. PERSONS SHOULD SECURE
OUTDOOR ITEMS. WIND GUSTS OVER 40 MPH CAN BRING DOWN TREE LIMBS
AND EVEN SMALL OR OLDER WEAK TREES.

$$

RST
000 
WWUS73 KPAH 071120 CCA
NPWPAH

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
619 AM CDT THU JUN 7 2007

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-071930-
/O.COR.KPAH.WI.Y.0001.070607T1500Z-070608T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
619 AM CDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
10 PM CDT THIS EVENING. 

A DEEP LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS...AND STRONG
HIGH PRESSURE JUST OFF THE ATLANTIC COAST...WILL RESULT IN A
TIGHT PRESSURE GRADIENT ACROSS THE REGION TODAY. THIS GRADIENT
WILL PRODUCE WINDY CONDITIONS...ESPECIALLY FROM MID MORNING
THROUGH LATE AFTERNOON.

SOUTH WINDS FROM 15 TO 30 MPH...WITH GUSTS AS HIGH AS 40 TO
45 MPH WILL BE POSSIBLE. THE WINDY CONDITIONS WILL RESULT IN
HAZARDOUS BOATING CONDITIONS ON AREA LAKES. HIGH PROFILE VEHICLES
WILL ALSO ENCOUNTER ADVERSE CONDITIONS. PERSONS SHOULD SECURE
OUTDOOR ITEMS. WIND GUSTS OVER 40 MPH CAN BRING DOWN TREE LIMBS
AND EVEN SMALL OR WEAK TREES.

$$

RST
000 
WWUS73 KPAH 071656
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
1156 AM CDT THU JUN 7 2007

.A DEEP LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS...AND STRONG
HIGH PRESSURE JUST OFF THE ATLANTIC COAST...WILL RESULT IN A
TIGHT PRESSURE GRADIENT ACROSS THE REGION TODAY. THIS GRADIENT
WILL PRODUCE WINDY CONDITIONS.

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-080100-
/O.CON.KPAH.WI.Y.0001.000000T0000Z-070608T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
1156 AM CDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

SOUTH WINDS FROM 15 TO 30 MPH...WITH GUSTS AS HIGH AS 40 TO
45 MPH WILL BE POSSIBLE THIS AFTERNOON. 

THE WINDY CONDITIONS WILL RESULT IN VERY HAZARDOUS BOATING
CONDITIONS ON AREA LAKES. IN ADDITION...HIGH PROFILE VEHICLES WILL
ENCOUNTER ADVERSE CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS.
PERSONS SHOULD SECURE OUTDOOR ITEMS. WIND GUSTS OVER 40 MPH CAN
BRING DOWN TREE LIMBS AND EVEN SMALL OR WEAK TREES.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 40 MPH FOR ANY DURATION.

$$
000 
WWUS73 KPAH 072010
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
310 PM CDT THU JUN 7 2007

.A DEEP LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS...AND STRONG
HIGH PRESSURE JUST OFF THE ATLANTIC COAST...WILL RESULT IN A
TIGHT PRESSURE GRADIENT ACROSS THE REGION TODAY. THIS GRADIENT
WILL PRODUCE WINDY CONDITIONS.

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-080300-
/O.CON.KPAH.WI.Y.0001.000000T0000Z-070608T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
310 PM CDT THU JUN 7 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. 

THE WINDY CONDITIONS WILL RESULT IN VERY HAZARDOUS BOATING
CONDITIONS ON AREA LAKES. IN ADDITION...HIGH PROFILE VEHICLES
WILL ENCOUNTER ADVERSE CONDITIONS...ESPECIALLY ON EAST WEST
ROADWAYS. PERSONS SHOULD SECURE OUTDOOR ITEMS. WIND GUSTS OVER
40 MPH CAN BRING DOWN TREE LIMBS AND EVEN SMALL OR WEAK TREES.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO
REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS
ARE EXPECTED TO REACH 40 MPH FOR ANY DURATION.

$$
000 
WWUS73 KPAH 072236
NPWPAH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PADUCAH KY
536 PM CDT THU JUN 7 2007

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-072345-
/O.CAN.KPAH.WI.Y.0001.000000T0000Z-070608T0300Z/
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO...
CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG...
SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...
CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...
POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...
CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...
BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...
MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...
OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...
MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN...
DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...
NEW MADRID
536 PM CDT THU JUN 7 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS CANCELLED THE WIND
ADVISORY. 

ALTHOUGH GUSTY WINDS WILL LAST INTO THE EARLY EVENING HOURS...SPEEDS
ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA. 

LOOK FOR GUSTY SOUTH WINDS 15 TO 25 MPH WITH GUSTS 30 TO 35 MPH TO
DIMINISH TO 10 TO 20 MPH AROUND SUNSET.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Jun 6, 3:22 AM CDT, 9 hours 52 minutes earlier.

Area forecast discussion, Jun 6, 3:22 AM CDT, 9 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
322 AM CDT WED JUN 6 2007

.DISCUSSION...
AFTER A NIGHT OF CALM OR LIGHT AND VARIABLE WINDS AND CLEAR SKIES...SRLY
LOW LEVEL FLOW WILL COMMENCE TODAY ACROSS THE PAH FCST AREA. MEANWHILE
A MID/UPPER RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE REGION...
KEEPING THE WX DRY AND RATHER WARM UNTIL THE NEXT FRONTAL SYSTEM
APPROACHES. THE NAM/WRF MOS WAS SIGNIFICANTLY COOLER THAN THE GFS
MOS AHEAD OF THE FRONT DUE TO THE NAM/S DEPICTION OF HIGHER LEVELS OF
MOISTURE AND THEREFORE CLOUDS. FCST TEMPS IN THIS PERIOD WERE
CHANGED LITTLE AS PERSISTENCE AND ERRING ON THE WARM AND SOMEWHAT
DRIER SIDE SEEMED TO BE APPROPRIATE.

ON THU AFTN...SFC WINDS ARE PROGGED TO GET ABOVE 20 KTS SUSTAINED
AS A VIGOROUS MID LEVEL SHORTWAVE AND SFC LOW BARREL THROUGH THE
NRN PLAINS AND INTO SRN CANADA...AND INCREASE THE PRESSURE GRADIENT
THROUGHOUT THE ATMOSPHERIC COLUMN ACROSS THE OHIO VALLEY. THE
SPEED AT WHICH THE SYSTEM IS FCST TO MOVE EWD MAY TEND TO LIMIT
THE TIME THE GULF HAS TO SUPPLY A REALLY GOOD RETURN FLOW...
THEREFORE THE FRONTAL SYSTEM COULD BE A BIT MOISTURE STARVED...BUT
CERTAINLY NOT ENOUGH TO PRECLUDE AT LEAST A SLIGHT RISK OF SVR WX.
A CONTRIBUTING FACTOR TO THE HPC SLIGHT RISK WILL BE A SECONDARY
VORT MAX THAT IS PROGGED TO SWEEP ACROSS THE CENTRAL PLAINS BEHIND THE
ORIGINAL LOW/TROF AND WILL GIVE THE SYSTEM A NEGATIVE TILT. THE
MODELS ARE IN REASONABLE AGREEMENT THAT AFTER 06Z FRI SHOWERS AND
TSTMS ASSOCIATED WITH THE COLD FRONT WILL BE IN THE NWRN QUADRANT OF
THE FCST AREA...AND WILL SWEEP RAPIDLY EWD DURING THE DAY AND INTO
THE EARLY EVENING. THE RAPID MOVEMENT OF THE SYSTEM SHOULD
PRECLUDE WIDESPREAD FLOODING DUE TO RAIN.

IT NOW APPEARS THE FRONT WILL MOVE WELL SOUTH OF THE FCST AREA AND
HIGH SFC PRESSURE WILL PREVAIL FOR SAT. THE FRONT BEGINS A NEWD
TREK IN THE WRN PART OF THE REGION ON SUN...INCREASING POPS ONCE AGAIN.
THIS ALSO MEANS ANOTHER WARMING TREND PLUS MOISTURE INCREASE
BEGINNING IN SERN MO AND SPEADING EWD DURING THE DAY. WE HELD ONTO
SOMEWHAT WARMER PERSISTENCE THOUGH GFS MOS SHOWED COOLER NUMBERS
FOR SUN MORNING AND AFTN TEMPS ESPECIALLY IN THE EAST. AS MID
LEVEL FLOW BECOMES MORE SWRLY...AND LOW LEVEL FLOW REMAINS
SRLY...AN UNSETTLED WX PATTERN WILL PREVAIL THROUGH THE REMAINDER
OF THE FCST PACKAGE. FOR NOW...MON AND TUE ARE DRY BUT THIS COULD CHANGE.

&&

.AVIATION...
EXCEPT FOR A FEW PATCHES OF MID LEVEL CLOUDS...SKIES SHOULD BE CLEAR
THROUGH MID MORNING.  EXPECTING SCATTERED CU DEVELOPMENT FOR THE
LATE MORNING/AFTERNOON HOURS...DISSIPATING AFTER 01Z.  WINDS WILL
INCREASE FROM THE SOUTH...WITH GUSTS THIS AFTERNOON AROUND 15
KTS...THEN WINDS WILL STAY UP AROUND 4 TO 7 KTS AFTER 01Z. NO
VISIBILITY RESTRICTIONS EXPECTED.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

PUBLIC...DB
AVIATION...RST
Hazardous weather outlook, Jun 6, 4:36 AM CDT, 8 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
436 AM CDT WED JUN 6 2007

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-071000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
436 AM CDT WED JUN 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY
EVENING...AND AGAIN SUNDAY AND SUNDAY NIGHT. THERE IS A SLIGHT
RISK OF SEVERE THUNDERSTORMS ON FRIDAY...WHEN A COLD FRONT MOVES
ACROSS THE REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
SEVERE WEATHER HAZARD. THE DEVELOPMENT OF AN ISOLATED TORNADO CANNOT BE
RULED OUT.

.SPOTTER INFORMATION STATEMENT...ACTIVATION OF SKYWARN SPOTTERS
MAY BE NEEDED FROM EARLY FRIDAY THROUGH FRIDAY EVENING.

Nearby

Wind Advisories in Kentucky, 2007Wind Advisories in Illinois, 2007Wind Advisories in Missouri, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.